zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A method to solve the discrete-time coupled algebraic Riccati equations. (English) Zbl 1162.65021
The solution of a set of discrete-time coupled algebraic Riccati equations is considered. At first the system is transformed into another system of Riccati equations. Then, two iterative methods for computing a symmetric solution of this system are proposed. In each iteration step one has to solve a Stein equation. Convergence properties of the proposed algorithms are proved. Finally, some numerical examples are given.

MSC:
65F30Other matrix algorithms
15A24Matrix equations and identities
93C55Discrete-time control systems
65K10Optimization techniques (numerical methods)
WorldCat.org
Full Text: DOI
References:
[1] Costa, O. L. V.; Aya, J.: Temporal difference methods for the maximal solution of discrete-time coupled algebraic Riccati equations. Journal of optimization theory and application 109, 289-309 (2001) · Zbl 0984.93051
[2] Costa, O. L. V.; Fragoso, M. D.: Stability results fir discrete-time linear systems with Markovian jumping parameters. Journal of mathematical analysis and applications 179, 154-178 (1993) · Zbl 0790.93108
[3] Costa, O. L. V.; Marques, R. P.: Maximal and stabilizing Hermitian solutions for discrete-time coupled algebraic Riccati equations. Mathematics of control, signals and systems 12, No. 2, 167-195 (1999) · Zbl 0928.93047
[4] Freiling, G.; Hochhaus, A.: Properties of the solutions of rational matrix difference equations. Computers and mathematics with applications 45, 1137-1154 (2003) · Zbl 1055.39033
[5] Ivanov, I.: Properties of Stein (Lyapunov) iterations for solving a general Riccati equation. Nonlinear analysis series A: theory, methods and applications 67, 1155-1166 (2007) · Zbl 1122.65041
[6] Gajic, Z.; Borno, I.: Lyapunov iterations for optimal control of jump linear systems at steady state. IEEE transaction on automatic control 40, 1971-1975 (1995) · Zbl 0837.93073
[7] Gajic, Z.; Losada, R.: Monotonicity of algebraic Lyapunov iterations for optimal control of jump parameter linear systems. Systems and control letters 41, 175-181 (2000) · Zbl 0985.93017
[8] Lancaster, P.; Rodman, L.: Algebraic Riccati equations. (1995) · Zbl 0836.15005
[9] Do Val, J. B.; Geromel, J. C.; Costa, O. L. V.: Solutions for the linear quadratic control problem of Markov jump linear systems. Journal of optimization theory and applications 103, No. 2, 283-311 (1999) · Zbl 0948.49018